Partially ordered sets and the rogers-ramanujan identities

Research output: Contribution to journalArticle

11 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)94-107
Number of pages14
JournalAequationes Mathematicae
Volume12
Issue number1
DOIs
StatePublished - Feb 1 1975

Fingerprint

Rogers-Ramanujan Identities
Partially Ordered Set

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this

@article{95f86b5879414ffa8e1a30f7655a5f82,
title = "Partially ordered sets and the rogers-ramanujan identities",
author = "Andrews, {George E.}",
year = "1975",
month = "2",
day = "1",
doi = "10.1007/BF01834042",
language = "English (US)",
volume = "12",
pages = "94--107",
journal = "Aequationes Mathematicae",
issn = "0001-9054",
publisher = "Birkhauser Verlag Basel",
number = "1",

}

Partially ordered sets and the rogers-ramanujan identities. / Andrews, George E.

In: Aequationes Mathematicae, Vol. 12, No. 1, 01.02.1975, p. 94-107.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Partially ordered sets and the rogers-ramanujan identities

AU - Andrews, George E.

PY - 1975/2/1

Y1 - 1975/2/1

UR - http://www.scopus.com/inward/record.url?scp=33745495041&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33745495041&partnerID=8YFLogxK

U2 - 10.1007/BF01834042

DO - 10.1007/BF01834042

M3 - Article

AN - SCOPUS:33745495041

VL - 12

SP - 94

EP - 107

JO - Aequationes Mathematicae

JF - Aequationes Mathematicae

SN - 0001-9054

IS - 1

ER -